Call for Papers 2021

2021-02-10

Dear Researchers/Professors/Lecturers/Scholars
We would like to invite you to submit a research papers to be published in the LINEAR: Journal of Mathematics Education. LINEAR published Twice a year (June and Desember).
 
LINEAR: Journal of Mathematics Education welcomes research papers and literature reviews from various countries in the world that have high-quality on all topics related to mathematics education.  Please see Author Guidelines here
 
Deadlines for papers submission:

For Publish Vol. 2 No. 1 Juni 2021, submission DEADLINE: 30 April 2021
For Publish Vol. 2 No. 2 Desember 2021, submission DEADLINE: 31 October 2021

Please submit your paper to through ONLINE SUBMISSION
If any problems, please send your manuscript to email: linear.jurnal@metrouniv.ac.id

Best regards

LINEAR Editorial Team